# SDR SIMA20141208003

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 26,906 hours, 23,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMER LIGHT INOPERATIVE.  R & R NR 1 EMER BATTERY & CHARGER IAW WC 33-700-19. REF ITEM 2 THIS NRWC FOR OPERATIONS CHECK.  EMER LIGHTING BATTERY PN 2013-1A SN 85712.
